# SDR AALA201602239004

- Difficulty date: February 22, 2016
- Submitted: February 23, 2016
- Operation: Air carrier
- Aircraft: N508AY
- Make and model: Airbus A321-231
- Aircraft serial: 3740
- Aircraft time: 26,669 hours, 9,137 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GNDED.  DURING TAXI OUT FLIGHT ATTENDANTS REPORTED AFT & MID CABIN FUMES, SOCK OR SHOE POLISH TYPE SMELL.  THE ACFT RETURNED TO GATE & THE ACFT WAS TAKEN OUT OF SERVICE.  ACCOMPLISHED JC 26L00021001, TROUBLE SHOT CABIN AIR QUALITY.  NO ODOR NOTED.  CAPTAIN DOCUMENTED ON THE ACFT CABIN ODOR REPORT FORM 8533, BELIEVED THE CAUSE WAS EXTERNAL AIR CART, TRUCK DOING ENG START, ACFT WAS RETURNED TO SERVICE.
